# SDR SWAA2023040422890

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 41,001 hours, 24,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP ON FLOOR NEAR AFT GALLEY BROKE OFF<[01] SECURED EGRESS LIGHT STRIP PER M/M 33-51-15
